# SDR DLM88001697

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 21,542 hours, 16,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN LDG GEAR GREEN LIGHT INOP.  RELAMPED LEFT MAIN LDG GEAR GREEN LIGHT.
